# SDR UPS08M52613

- Difficulty date: March 24, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- Engine: Pwa PW4460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CENTER CARGO DOOR CUTOUT, FOUND PREVIOUS REPAIR DOUBLER AT LOWER AFT EDGE CRACKED AND WITH NON STANDARD FASTENERS AS MARKED.  CENTER CARGO DOOR CUTOUT-LOWER AFT SIDE HEATING TUBE REMOVED. PREVIOUS REPAIR DOUBLER REMOVED. SKIN TRIMMED & PROTECTED. HFEC INSP C/O ON TRIMMED OFF AREA & FOUND NO CRACK EVIDENT. 3EA REPAIR DOUBLERS & 3EA FILLERS FAB, WITH HOLES PICKED-UP, PROTECTED & PAINTED. 3EA REPAIR DOUBLERS & 3 EA FILLERS INSTALLED. HEATING TUBE RE-INSTALLED.
